# SDR DALA1221296315

- Difficulty date: April 1, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 44,763 hours, 5,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 1a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 1A WAS FOUND MISSING.  MAINTENANCE REPLACED THE FLOOR LIGHT ASSEMBLY AND COVER.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
